Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Concomitants of Generalized Order Statistics for a Bivariate Exponential Distribution

Keywords

Concomitants, Generalized Order Statistics, Exponential Distribution.

Description

In this paper we have obtained the distribution of concomitant of order statistics for Bivariate Pseudo–Exponential distribution. The expression for moments has also been obtained. We have found that only the fractional moments of the distribution exist.

Date

2016-06-03

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 2, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810